# SDR ASAA2016112218811

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,161 hours, 8,934 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: Ee Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PDC FOUND NR 1  TRANSFER BUS OFF LIGHT ON. NO POWER TO NR 1 BUSS.  ACFT GROUNDED. PERFORMED TRANSFER BUSS OFF LIGHT ILLUMINATES FAULT ISOLATION IAW FIM 24-21 TASK 822. FOUND BTB FAULT ON NR 1 GEN CONTROL UNIT. PERFORMED BTB FAULT ISOLATION IAW FIM 24-21 TASK 810. REMOVED AND REPLACED BTB1, C804 IAW AMM 24-21-41. OPS CHECKS GOOD. GROUND VERIFICATION SATISFACTORY.
